de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On the exact operator formalism of two-dimensional Liouville Quantum Gravity in Minkowski space-time

Kazama, Y., & Nicolai, H. (1994). On the exact operator formalism of two-dimensional Liouville Quantum Gravity in Minkowski space-time. International Journal of Modern Physics A, 9(5), 667-710. doi:10.1142/S0217751X94000327.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5BFF-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5C00-C
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Kazama, Yoichi1, Author
Nicolai, Hermann2, Author              
Affiliations:
1External Organizations, escidoc:persistent13              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: A detailed re-examination is made of the exact operator formalism of two-dimensional Liouville quantum gravity in Minkowski space-time with the cosmological term fully taken into account. Making use of the canonical mapping from the interacting Liouville field into a free field, we focus on the problem of how the Liouville exponential operator should be properly defined. In particular, the condition of mutual locality among the exponential operators is carefully analyzed, and a new solution, which is neither smoothly connected nor relatively local to the existing solution, is found. Our analysis indicates that, in Minkowski space-time, coupling gravity to matter with central charge d<1 is problematical. For d=1, our new solution appears to be the appropriate one; for this value of d, we demonstrate that the operator equation of motion is satisfied to all orders in the cosmological constant with a certain regularization. As an application of the formalism, an attempt is made to study how thebasic generators of the ground ring get modified due to the inclusion of the cosmological term. Our investigation, although incomplete, suggests that in terms of the canonically mapped free field the ground ring is not modified.

Details

show
hide
Language(s):
 Dates: 1994-02-20
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 346894
DOI: 10.1142/S0217751X94000327
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Modern Physics A
  Alternative Title : IJMPA
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 9 (5) Sequence Number: - Start / End Page: 667 - 710 Identifier: ISSN: 0217-751X